Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 77, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 27, 2010, 4:02 PM CDT for Callaway County, Cole County, Missouri. It took effect at Mar 27, 2010, 5:15 PM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2010, 4:02 PM CDT (21:02 UTC)
- In effect from
- Mar 27, 2010, 5:15 PM CDT
- Expired
- Mar 28, 2010, 9:33 PM CDT
- In force
- 28 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Callaway County, MO, Cole County, MO
The radar
The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Jefferson City (JFFM7).
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
457
WGUS43 KLSX 272102
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CDT SAT MAR 27 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT JEFFERSON CITY AFFECTING CALLAWAY AND COLE
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT PRECIPITATION AND RUNOFF
FROM SNOW MELT UPRIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-051-282102-
/O.NEW.KLSX.FL.W.0077.100327T2215Z-100329T0900Z/
/JFFM7.1.ER.100327T2215Z.100328T0000Z.100328T0900Z.NO/
402 PM CDT SAT MAR 27 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT JEFFERSON CITY
* UNTIL LATE SUNDAY NIGHT.
* AT 3:00 PM SATURDAY THE STAGE WAS 22.9 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 23.1 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY SUNDAY.
* IMPACT...AT 23.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
* IMPACT...AT 20.0 FEET...THE RIVER BANKS BEGIN TO OVERFLOW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/28 03/29 03/30 03/31 04/01
MISSOURI RIVER
JEFFERSON CITY 23.0 22.87 22.9 21.8 20.7 19.8 18.33 follow-up statements
090
WGUS83 KLSX 280226
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 PM CDT SAT MAR 27 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MISSOURI RIVER
AT JEFFERSON CITY...AFFECTING CALLAWAY AND COLE COUNTIES
AT HERMANN...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
AT WASHINGTON...AFFECTING FRANKLIN AND WARREN COUNTIES
AT ST. CHARLES...AFFECTING ST. CHARLES AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT PRECIPITATION AND RUNOFF FROM
MELTING SNOW AT LOCATIONS UPRIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-051-290226-
/O.EXT.KLSX.FL.W.0077.000000T0000Z-100329T0708Z/
/JFFM7.1.ER.100328T0305Z.100328T0600Z.100328T0708Z.NO/
926 PM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT JEFFERSON CITY
* UNTIL LATE SUNDAY NIGHT.
* AT 9:00 PM SATURDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO FLOOD STAGE BY MIDNIGHT TONIGHT.
THE RIVER WILL FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 23.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC073-139-290225-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-100403T0400Z/
/HRNM7.1.ER.100325T2052Z.100329T0600Z.100402T0400Z.NO/
926 PM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY EVENING.
* AT 8:30 PM SATURDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.4 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
BEFORE MIDNIGHT.
* IMPACT...AT 25.2 FEET...THE BAIT SHOP JUST BELOW THE BRIDGE FLOODS.
* IMPACT...AT 25.1 FEET...KATY TRAIL NEAR PORTLAND FLOODS
* IMPACT...AT 25.0 FEET...CITY LIONS CLUB ATHLETIC FIELD BEGINS TO
FLOOD.
$$
MOC071-219-290225-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-100402T0200Z/
/WHGM7.1.ER.100327T1730Z.100329T1800Z.100331T1400Z.NO/
926 PM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WASHINGTON
* UNTIL THURSDAY EVENING.
* AT 8:45 PM SATURDAY THE STAGE WAS 20.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.7 FEET BY
MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
WEDNESDAY MORNING.
* IMPACT...AT 22.2 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF
MATSON, MO.
* IMPACT...AT 21.0 FEET...WATER PLANT TURNS PUMPS ON
$$
MOC183-189-290225-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-100402T1559Z/
/SCLM7.1.ER.100327T0415Z.100330T0600Z.100401T1559Z.NO/
926 PM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST. CHARLES
* UNTIL FRIDAY MORNING.
* AT 9:00 PM SATURDAY THE STAGE WAS 25.8 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.1 FEET BY
TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
THURSDAY MORNING.
* IMPACT...AT 26.0 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF
MATSON, MO.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/28 03/29 03/30 03/31 04/01
MISSOURI RIVER
JEFFERSON CITY 23.0 22.99 22.9 22.2 21.0 20.0 18.9
HERMANN 21.0 23.86 24.7 25.4 24.7 23.2 22.2
WASHINGTON 20.0 20.25 20.5 21.6 21.4 20.1 18.9
ST. CHARLES 25.0 25.80 26.0 26.7 27.1 26.4 25.2725
WGUS83 KLSX 281544
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 AM CDT SUN MAR 28 2010
...THE FLOOD WARNING CONTINUES FOR POINTS ALONG THE MISSOURI RIVER...
THE MISSOURI RIVER AT
...JEFFERSON CITY
...CHAMOIS
...HERMANN
...WASHINGTON
...ST. CHARLES
...GASCONADE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-051-291544-
/O.EXT.KLSX.FL.W.0077.000000T0000Z-100330T0300Z/
/JFFM7.1.ER.100328T0442Z.100328T1015Z.100329T0300Z.NO/
1044 AM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT JEFFERSON CITY
* UNTIL MONDAY EVENING.
* AT 10:00 AM SUNDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 23.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC027-151-291543-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-100403T0600Z/
/CMSM7.1.ER.100323T1720Z.100328T1800Z.100401T1800Z.NO/
1044 AM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL LATE FRIDAY NIGHT.
* AT 8 AM SUNDAY THE STAGE WAS 20.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.2 FEET THIS AFTERNOON AND FALL
BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS
TO FLOOD.
$$
MOC073-139-291543-
/O.CON.KLSX.FL.W.0042.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.100312T0717Z.100328T1800Z.000000T0000Z.NO/
1044 AM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FURTHER NOTICE.
* AT 7 AM THE STAGE WAS ESTIMATED AT 26.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.1 FEET THIS AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC073-139-291543-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-100402T2100Z/
/HRNM7.1.ER.100325T2052Z.100328T1800Z.100401T2100Z.NO/
1044 AM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY AFTERNOON.
* AT 9:30 AM SUNDAY THE STAGE WAS 24.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.5 FEET THIS EVENING AND FALL
BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...CITY LIONS CLUB ATHLETIC FIELD BEGINS TO FLOOD.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC071-219-291543-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-100401T1400Z/
/WHGM7.1.ER.100327T1730Z.100329T1200Z.100331T0200Z.NO/
1044 AM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WASHINGTON
* UNTIL THURSDAY MORNING.
* AT 9:45 AM SUNDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.4 FEET TOMORROW MORNING AND
FALL BELOW FLOOD STAGE TUESDAYLATE EVENING.
* IMPACT...AT 21.0 FEET...WATER PLANT TURNS PUMPS ON
* IMPACT...AT 20.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC183-189-291543-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-100402T0600Z/
/SCLM7.1.ER.100327T0415Z.100329T1800Z.100401T0600Z.NO/
1044 AM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST. CHARLES
* UNTIL LATE THURSDAY NIGHT.
* AT 10:00 AM SUNDAY THE STAGE WAS 26.3 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.8 FEET TOMORROW EVENING AND
FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 26.0 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF
MATSON, MO.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. THE
RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/29 03/30 03/31 04/01 04/02
MISSOURI RIVER
JEFFERSON CITY 23.0 23.11 22.7 21.6 20.1 18.5 16.9
CHAMOIS 17.0 20.10 19.9 19.4 18.6 17.4 15.9
GASCONADE 22.0 E26.00 26.0 25.5 24.9 24.1 22.9
HERMANN 21.0 24.25 24.5 23.8 22.8 21.6 20.0
WASHINGTON 20.0 20.69 21.4 20.6 19.5 18.5 17.2
ST. CHARLES 25.0 26.26 26.7 26.6 25.7 24.7 23.7737
WGUS83 KLSX 290233
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
933 PM CDT SUN MAR 28 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER AT JEFFERSON CITY AFFECTING CALLAWAY AND COLE
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING
EVENT AT JEFFERSON CITY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-051-290303-
/O.CAN.KLSX.FL.W.0077.000000T0000Z-100330T0300Z/
/JFFM7.1.ER.100328T0442Z.100328T1015Z.100328T2240Z.NO/
933 PM CDT SUN MAR 28 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT JEFFERSON CITY.
* AT 9:00 PM SUNDAY THE STAGE WAS 22.8 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FELL BELOW FLOOD STAGE AT 5:40 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 21.6 FEET BY TUESDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/29 03/30 03/31 04/01 04/02
MISSOURI RIVER
JEFFERSON CITY 23.0 22.81 22.7 21.6 20.1 18.4 16.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 27, 2:24 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 27, 2:24 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 224 PM CDT SAT MAR 27 2010 .UPDATE... /221 PM CDT SAT MAR 27 2010/ LOW PRESSURE CURRENTLY STRADDLING THE EASTERN KS/OK BORDER WILL CONTINUE TO MOVE EAST OVER THE NEXT 24 HOURS WITH MEASURABLE PRECIPITATION EXPECTED ACROSS THE ENTIRE CWA. A BAND OF RAIN STRETCHING FROM NORTHWEST TO EAST CENTRAL MISSOURI WILL CONTINUE TO DEVELOP SOUTHEAST AS LARGE SCALE ASCENT ASSOCIATED WITH THE UPPER TROF INCREASES AND THE LOW LEVEL MOISTURE CONVERGENCE ON THE NOSE OF THE +50KT LOW LEVEL JET WORKS TO OVERCOME THE DRY LOW LEVELS OF THE ATMOSPHERE. CONVECTION CURRENTLY DEVELOPING ACROSS NORTHEAST OK/SOUTHWEST MO WILL MOVE NORTHEAST INTO OUR CWA DURING THE LATE EVENING AND EARLY OVERNIGHT HOURS AHEAD OF THE SURFACE LOW. INSTABILITY REALLY DROPS OFF OVERNIGHT AS THE STORMS MOVE EAST...SO ONLY HAVE ISOLATED THUNDER IN THE FORECAST RIGHT NOW. DEFORMATION RAIN WILL OVERSPREAD/REDEVELOP BY EARLY SUNDAY MORNING AND PIVOT ACROSS THE CWA. GIVEN CLOUD COVER...RAIN AND NORTHEAST WIND HAVE CONTINUED TO UNDERCUT MOS TEMPERATURES. RAIN WILL DIMINISH DURING THE AFTERNOON FROM NORTHWEST TO SOUTHEAST...WITH CLEARING SKIES SUNDAY EVENING. STILL FEEL THAT A FLOOD WATCH IS NOT WARRANTED AS THE INTENSITY OF THE PRECIPITATION DOES NOT APPEAR TO BE HEAVY ENOUGH TO CAUSE ANYTHING MORE THAN PONDING OF WATER IN LOW LYING AREAS AND ADDITIONAL RISES ON CREEKS...STREAMS AND RIVERS. A DRY FORECAST REMAINS IN TACT THROUGH NEXT SATURDAY AS UPPER LEVEL RIDGE BUILDS ACROSS THE CENTER OF THE COUNTRY. TEMPERATURES EXPECTED TO RISE ABOVE NORMAL NEXT WEEK WITH HIGHS IN THE MIDDLE AND UPPER 70S BY THE SECOND HALF OF THE WEEK. CVKING && .DISCUSSION... /330 AM CDT SAT MAR 27 2010/ MAIN FORECAST CONCERN CONTINUES TO BE HOW MUCH RAINFALL WE WILL RECEIVE TONIGHT AND SUNDAY FROM STORM SYSTEM CURRENTLY DEEPENING OVER THE HIGH PLAINS. NOT MUCH CHANCE FROM PREVIOUS THINKING THAT THE SERN HALF OF THE CWA WILL HAVE 0.75 TO AROUND 1 INCH OF RAINFALL TONIGHT AND ON SUNDAY OVER GROUND THAT REMAINS SATURATED FROM THURSDAY'S RAINFALL. RAINFALL RATES HOWEVER DO NOT LOOK LIKE THEY WILL BE HEAVY ENOUGH AT ANY GIVEN TIME TO CAUSE ENOUGH RUNOFF TO PRODUCE MORE THAN RISES ON CREEKS AND PONDING OF WATER IN LOW LYING AREAS...SO DO NOT SEE THE NEED FOR A FLOOD WATCH AT THIS TIME. CLOUDS ARE ALREADY SPREADING INTO THE REGION AHEAD OF THE STORM SYSTEM...AND DO EXPECT CLOUDS TO INCREASE THROUGH THE DAY. MODELS ARE IN GOOD AGREEMENT WITH HANDLING THE SYSTEM...AT LEAST WHILE IT IS MOVING ACROSS MO/IL. THE CHANCES FOR SHRA WILL INCREASE THIS AFTN OVER MO AS LARGE SCALE ASCENT/LOW LEVEL MOISTURE CONVERGENCE INCREASES. THIS FORCING WILL MAXIMIZE TONIGHT AS THE TROUGH MOVES ACROSS THE AREA. THERE IS ENOUGH INSTABILITY TO KEEP CHANCE OF TSRA OVER THE SERN HALF FO THE CWA WHERE THE SFC LOW WILL TRACK. HOWEVER...THERE DOES NOT LOOK TO ENOUGH CAPE ON THE FORECAST SOUNDINGS TO COMPLEMENT THE STRONG SHEER FOR A ORGANIZED SEVERE WEATHER THREAT...BUT A FEW STORMS OVER SERN MO COULD PRODUCE SOME SMALL HAIL AND GUSTY WINDS. RAIN CHANCES WILL DIMINISH FROM WEST TO EAST ON SUNDAY AS MID LEVEL FRONTOGENESIS MOVES QUICKLY EWD WITH THE UPPER LOW. DRY WEATHER IS THEN EXPECTED FOR THE UPCOMING WORK WEEK AS UPPER LEVEL RIDGE BUILDS IN QUICK BEHIND THE THE TROUGH EARLY THIS THE WEEK WHICH BECOMES HIGHLY AMPLIFIED MID-LATE WEEK IN RESPONSE TO DEEPENING TROUGH OF THE WRN CONUS. THIS SUPPORTS GOING WELL ABOVE NORMAL TEMPERATURES FOR MID-LATE WEEK. NOT TOO MUCH DIFFERENCE IN GUIDANCE TEMPS THE NEXT FEW DAYS EXCEPT DID CUT THEM BACK A BIT OVER S CNTRL IL TOMORROW WHERE THE RAIN WILL HOLD ON. SUNDAY LOOKS PRETTY COOL WITH THE CLOUDS...EXITING RAIN AND GUSTY WINDS IN THE TIGHT PRESSURE GRADIENT OF EXITING SYSTEM. BRITT && .AVIATION... /1251 PM CDT SAT MAR 27 2010/ THIS IS A COMPLEX FCST IN TERMS OF PCPN TIMING BECAUSE THERE ARE AND WILL BE SEVERAL THINGS GOING ON AT THE TERMINALS AS A SFC LOW PRESSURE SYSTEM OVER KS/OK LIFTS ENEWD. ADDITIONALLY...THERE IS QUITE A BIT OF DRY AIR AT THE SFC AND THIS WILL DELAY ONSET OF PCPN AND LOWER CIGS. OVERALL...EXPECT CONDITIONS TO DETERIORATE TO MVFR AND IFR TONIGHT AS -SHRA DVLPS FIRST AHEAD OF A CDFNT AND THEN DVLPS AND EXPANDS ALONG A DEFORMATION ZONE ACROSS CENTRAL MO THROUGH WEST CENTRAL IL. RADAR ECHOES STRETCHING FM APPROX KCDJ TO KMBY AT TAF ISSUANCE WERE ASSOCIATED WITH A THERMAL GRADIENT AT 850MB AND MAY HOLD TOGETHER LONG ENOUGH TO REACH KUIN AROUND 27/21Z...BUT THE MORE WIDESPREAD PCPN WILL HOLD OFF UNTIL EVENING. SPECIFICS FOR KSTL...WEAK ECHOES ON RADAR ORIENTED ALONG A NORTH- SOUTH LINE THROUGH ERN MO AT TAF ISSUANCE WERE ASSOCIATED WITH A MID-LVL CLOUD DECK. -RA WILL PERSIST AT KSTL/KSUS OVERNIGHT AND THROUGH MOST OF SUNDAY. A FEW HOUR BREAK IN PCPN IS POSSIBLE OVERNIGHT BETWEEN -RA ASSOCIATED WITH THE CDFNT AND -RA ASSOCIATED WITH THE DEFORMATION ZONE BUT CONFIDENCE IS TOO LOW TO INCLUDE IN TAFS ATTM. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 27, 2:52 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 252 PM CDT SAT MAR 27 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 252 PM CDT SAT MAR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT. AREAS ALONG AND SOUTH OF INTERSTATE 70 MAY RECEIVE AROUND AN INCH OF RAINFALL. THIS RAIN WILL FALL ON NEARLY SATURATED SOILS AND COULD CAUSE ADDITIONAL RISES ON LOCAL CREEKS AND PONDING OF WATER IN LOW LYING AREAS. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. HOWEVER...A FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MODERATE RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HAIL AND RAINFALL OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 9:04 PM CDT | River Flood Warning | LSX | Franklin, Warren | 5 days |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.